Aldrex Plus Syrup

Contains :

Chlorpheniramine Maleate (4mg/5ml) + Dextromethorphan Hydrobromide (10mg/5ml)

MRP  ₹

67

100 ml in 1 bottle

Manufacturer :

Alkem Laboratories Ltd

Uses :

Dry cough

How It Work?

Aldrex Plus Syrup is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide, which relieves dry cough. Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger, histamine. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.

Description

Aldrex Plus Syrup is a combination medicine used in the treatment of dry cough. It works by reducing the activity of cough center in the brain. It relieves allergic symptoms like runny nose, watery eyes, sneezing, throat irritation.

Aldrex Plus Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, upset stomach, and rash. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

It is beneficial to have plenty of fluids while taking this medication. Before taking it, you should tell your doctor if you have liver diseases so that your doctor can prescribe a suitable dose for you. Pregnant or breastfeeding women should also consult their doctor before taking this medicine.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander